# SDR ASOA201000136

- Difficulty date: January 24, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Link
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE HATCH FAILED FUNCTION CHECK AT 89 LBS OF FORCE.  FOUND LINK ROD BOLT CORREDED ON LATCH ASSY. REMOVED BOLT AND LINK ROD ASSY WITH SPRING IAW AMM 52-21-02-000-801.  INSTALLED LINK ROD BOLT WITH SPRING LINK ROD ASSY PER AMM 52-21-02-400-801, ADJUSTED OVERWING FUNCTIONAL TEST OF OVERWING & EXIT PER AMM TASK 52-21-00-720-801 FUNCTIONAL CK GOOD.
